# SDR 05FDEA04167

- Difficulty date: December 7, 2005
- Submitted: December 8, 2005
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310
- Aircraft serial: 281
- Aircraft time: 36,056 hours, 15,993 cycles
- Engine: Ge CF680A3
- System (JASC): 5101 · Aircraft Structures
- Part: Fastener
- Condition: Incorrect
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR INSTALLED ON NR 1 PYLON RT SIDE IB AFT LOWER FAIRING EXT DOUBLER STA 1050  RIB 20 NEEDS   EVALUATION FOR MAJOR MINOR CLASSIFACATION AND APPROVED REPAIR DATA REF  N00705.  EVALUATION OF REPAIR REVEALED INCORRECT FASTENERS INSTALLED REPLACED REPAIR IAW SRM 54-54-51, FIG 203, SH 1.
